Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Using hair removal cream, soreness in vagina. Had unsafe sex. What is wrong?

Hi I wanted to know if I can get herpes by using hair removal cream.. I didn't have any cuts or sores before but the hair removal cream was not suppose to be used for the bikini region which I only found out afterwards.. After using the cream I had unprotected sex once and then a week and a bit later the burns from the hair removal cream got worse but turned to blisters so is it possible that the burn was irritated enough to cause herpes itself or can it only be passed on through sex?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Sexologist 's  Response
allergic reaction to hair removal cream. pls apply betnovate-C ointment. pls take oral antibiotics and pain-killers. lf persists, u need to go for a local swab culture and sensitivity.
in future donot have unprotected sex. pls take an urine pregnancy test.
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor